# SDR IPXA2023020890772

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 23,331 hours, 14,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620490
- Condition: Broken
- Location: Cls Adapter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK1CFR32 BETWEEN -Y1959 TO -Y2462 SEAT TRACK ADAPTER BROKEN.REMOVED REPLACED SEAT TRACK ADAPTER IAW-SRM 51-40-21.
